# SDR CA120924005

- Difficulty date: September 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, PASSING FL180, THE CREW OBSERVED THE ENGINE TORQUE INDICATING ZERO. THEY IMMEDIATELY REDUCED THROTTLE AND THEN THE CONDITION LEVER, ACTUALLY SHUTTING DOWN THE ENGINE, NO MASTER CAUTION WARNING OCCURRED. THE CREW DECIDED TO RETURN TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE. TROUBLESHOOTING IS FOCUSING ON A POSSIBLE UNCOMMANDED AUTOFEATHER ISSUE. P&WC WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
